Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain and soreness in the entire body after riding roller coaters. Advice?

Me and my family went to six flags yesterday and i rode on pretty much all the roller coasters felt completely fine now today i cant even get out of bed i feel like i been hit by a mac truck even my jaw is sore and im completely bruised up why is that and is there anything i can do or take to get rid of the pain and soreness
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing in.
Your feeling of jaw pain could be because of pressure your body was hit by wind while doing roller coster ride.
You can take over the counter antihistaminics like cetrizine 10 mg two times a day for soreness and pain killers like Ibuprofen two times a day.
Take hot showers to relax the muscles.
It will take couple of days to relieve symptoms.
If similar symptoms persists for week or so, you need to consult doctor.
I hope I have answered your query. Feel free to revert back for further clarification.
Best regards,
Dr. Neelam.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor